# SDR AALA202401310671

- Difficulty date: January 25, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 33,113 hours, 13,639 cycles
- Engine: Cfmint CFM565B32P
- Engine time: 61,436 hours, 31,342 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MSP DUE TO THE #1 ENGINE STALLING MESSAFGE DURING CRUISE AT FL320. FLIGHT CREW ALSO REPORTED THERE WAS AN #1 ENGINE N2 ADVISORY ENGINE VIBES AT 4.7. FLIGHT CREW DESCENDED TO FL 240 AND NOTED A REDUCTION IN OIL QUANTITY TO 1.0  WITH VIBES AT 9.0 FLIGHT CREW SHUT DOWN THE # 1 ENGINE. THE AIRCRAFT LANDED SAFELY AT MSP AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE ENGINE PER TASK CARD 26L40071001.** (CLOSED)
